# SDR CALA2025090508492

- Difficulty date: September 2, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 91,409 hours, 10,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

51D EMERGENCY LIGHTING BROKEN.   REMOVED LIGHT AND HOUSING AT SEAT 51D. ALL OTHER LIGHTS OP CHECK OK.  REPLACED 51D EMER FLOOR PROXIMITY LIGHT ASSEMBLY. OPS CHECK GOOD IAW AMM 33-51-05-960-802.
